MAUDE Adverse Event Report: FUYANG HONGWEI METAL CO. DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL

FUYANG HONGWEI METAL CO. DRIVE DEVILBISS HEALTHCARE; WALKER, MECHANICAL
Model Number R800KD-BL
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 12/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) was notified of an incident involving a rollator by the end user who reported that the back wheels came off the device causing her to fall and hit her head.The end user sustained a black eye, bruising to face, two skin tears, and reopened a pre-existing leg wound.She was hospitalized for four days for the infected wound and received antibiotics.The device was returned for evaluation.The device shows signs of light wear.The wheels were inspected for damage and did not find any.The device was returned with no attachment knobs to adhere the wheels to frame.Product labeling states," attach the back wheels (with brake handles) by inserting tube into the rollator frame, making sure the wheels are facing the outside of the rollator.Align hole on wheel tube with frame and secure in place using the tightening knob, threading the knob on the inside.Insert c-clip above knob to secure wheel in place.".

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
FUYANG HONGWEI METAL CO.
liaoan village, wanshi town,
hangzhou city, zhejiang province
CH 
MDR Report Key21159549
Report Number2438477-2025-00005
Device Sequence Number15361284
Product Code ITJ
UDI-Device Identifier00822383004228
UDI-Public(01)00822383004228
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/15/2025
Report Date (Section F) 01/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberR800KD-BL
Device Catalogue NumberR800KD-BL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/30/2024
Event Location Home
Date Report to Manufacturer01/15/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexFemale
Date Report Sent to FDA01/15/2025